# SDR SWAA2023120821158

- Difficulty date: November 14, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 59,548 hours, 39,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER THRESHOLD IS CRACKED<[01] CRACK FOUND TO BE OUT OF LIMITS AS PER SRM 53-60-15-1A-1.;[02] AFT CARGO BAY AFT CORNER SCUFF PLATE REPAIRED PER SRM 53-60-15-2R-1.;[03] VERIFIED. VERIFIED MEASUREMENTS.
